IGB

Connexion

(Article of periodic en Anglais - 1982)

Document title

A note on sufficient conditions for negative exponential population densities

Authors(s) and Affiliation(s)

BRUECKNER J. K. ;

Abstract

Discussion du modèle de Mills-Muth par rapport à l'élasticité de la demande de logement.

Source

Article of periodic

published at : Journal of regional science Philadelphia

Editor :

Millesime : 1982, vol. 22, no3 [pp. 353-359]

Bibliographic references : 9 réf.

Language

Anglais

Refdoc record number (ud4) : 12361816 : Permanent link - XML version
Powered by Pxxo